# SDR DLM88080876

- Difficulty date: June 16, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N935DL
- Make and model: Doug MD-88
- Aircraft serial: 49722
- Aircraft time: 51,814 hours, 40,264 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Blanket
- Part number: 3080800
- Condition: Shorted
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSTALLING RT WING HEATER BLANKET MTC DRILLED AFT HOLES PRIOR TO VACUUM BAGGING AS CALLED FOR IN AMM.  ER/A ISSUED TO AUTHORIZE DRILLING THE HOLES PRIOR TO BAGGING.
